# SDR FDEA2019121323226

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 33,065 hours, 18,089 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE AT THE LOWER FWD EDGE OF THE AFT CARGO DOOR CUTOUT HAS A CLUSTER OF GOUGES   SPANNING APPROX 15" (VIEWED WITH THE CARGO DOOR OPEN) REPAIRED AFT CARGO DOOR CUTOUT IAW A300-600 SRM 53-17-12 FIG 201
